# SDR 1060530036L

- Difficulty date: June 26, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 22,933 hours, 33,812 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Corroded
- Location: Ws 124
- Part time: 22,933 hours, 33,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN SPAR CAP BIO-CORROSION.  CLEANED AND TREATED AND REPAIRED IAW WITH RAYTHEON FR-CO-01359 REV 1.
